Alert archive / Colorado / Flash Flood Warnings in 2010
Flash Flood Warning 24, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 31, 2010, 1:58 PM MDT for Chaffee County, Colorado. It was in force for 78 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2010, 1:58 PM MDT (19:58 UTC)
- Expired
- Jul 31, 2010, 3:16 PM MDT
- In force
- 78 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Chaffee County, CO
The radar
The Grand Junction radar (KGJX), 166 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.0 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -302 J/kg
- Mixed-layer LCL
- 2036 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
997
WGUS55 KPUB 311958
FFWPUB
COC015-312300-
/O.NEW.KPUB.FF.W.0024.100731T1958Z-100731T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
158 PM MDT SAT JUL 31 2010
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL CHAFFEE COUNTY IN CENTRAL COLORADO...
* UNTIL 500 PM MDT
* AT 155 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR INDICATES OVER A HALF INCH OF RAIN HAS
FALLEN OVER THE WARNING AREA...WITH HEAVY RAIN CONTINUING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALPINE AND ST ELMO.
SOILS IN THIS AREA ARE UNSTABLE BY NATURE...AND ARE ADDITIONALLY
UNSTABLE DUE TO HEAVY RAINFALL THAT OCCURRED OVER THE SAME AREA
YESTERDAY.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...CHALK
CREEK...ALL BRANCHES OF COTTONWOOD CREEK...AND ALL TRIBUTARIES
ASSOCIATED WITH THESE STREAMS.
JUST A SMALL AMOUNT OF RAINFALL ON UNSTABLE SOILS CAN LEAD TO FLASH
FLOODING. WATER THAT IS NORMALLY ABSORBED BY VEGETATION...RUNS OFF
ALMOST INSTANTLY. THIS CAUSES CREEKS AND DRAINAGE AREAS TO FLOOD AT
A MUCH FASTER RATE THAN NORMAL. ADDITIONALLY...HEAVY RAINFALL ON
UNSTABLE SOILS CAN QUICKLY LEAD TO MUD FLOWS AND FALLING ROCK.
ROADWAYS CAN BE WASHED OUT BY THE FORCE OF THE RUSHING WATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!
&&
LAT...LON 3885 10614 3872 10614 3860 10637 3866 10644
3870 10645 3872 10642 3881 10643 3882 10638
3887 10634 3890 10633 3890 10635 3893 10632
$$1 follow-up statement
689
WGUS75 KPUB 312116
FFSPUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
316 PM MDT SAT JUL 31 2010
COC015-312131-
/O.CAN.KPUB.FF.W.0024.000000T0000Z-100731T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAFFEE CO-
316 PM MDT SAT JUL 31 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL CHAFFEE
COUNTY IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3885 10614 3872 10614 3860 10637 3866 10644
3870 10645 3872 10642 3881 10643 3882 10638
3887 10634 3890 10633 3890 10635 3893 10632
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 4:35 AM MDT, 9 hours 23 minutes earlier.
Area forecast discussion, Jul 31, 4:35 AM MDT, 9 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 435 AM MDT SAT JUL 31 2010 .SHORT TERM... (TONIGHT AND SATURDAY) ...POTENTIAL FOR HEAVY RAIN AND FLOODING CONTINUES... WILL HAVE TO BE SOMEWHAT BRIEF WITH ONGOING FLOODING CONCERNS. NOT MUCH CHANGE TODAY...WITH THE MONSOON PLUME HANGING AROUND THRU TONIGHT. PREC H2P REMAINS AT 150-250 PERCENT. ABUNDANT LOW LVL MOISTURE...WITH DEWPOINTS GENERALLY IN THE LOWER 60S ACROSS THE PLAINS. TRANSPORT WINDS A TAD STRONGER TODAY...SO THAT MAY HELP TO SOME EXTENT...BUT WITH NUMEROUS SITES REPORTING BETWN 1-2 INCHES OF RAINFALL ON FRI-FRI NITE...WILL NOT TAKE MUCH ADDITIONAL RAINFALL O CAUSE PROBLEMS. STILL SEEING FLOODED STREETS ON THE SOUTH SIDE OF PUEBLO THIS MORNING WITH MODERATE RAIN CONTINUING ATTM. OTHER HOT SPOTS INCLUDE CROWLEY AND WRN KIOWA COUNTIES...WETS AND SANGRES SOUTH OF HGWY 96...AND RATON AREA E AND S OF TRINIDAD. RADAR ESTIMATES OF 2-4 INCHES OR HIGHER FOR SOME OF THESE LOCATIONS. HAVE EXTENDED OUR FLOOD WATCH TO INCLUDE THOSE AREAS ON THE PLAINS THAT HAVE RECEIVED HEAVY RAINFALL OVERNIGHT...AND ALSO MOVED UP THE STARTING TIME OF THE WATCH SINCE THERE IS THE CHANCE FOR HEAVY RAINFALL TODAY EVEN DURING THE MORNING HOURS. HAVE GONE BELOW GUIDANCE TODAY FOR TEMPS...WITH ABUNDANT PRECIP AND CLOUD COVER KEEPING TEMPS AT OR BELOW SEASONAL NORMS. PRECIP SHOULD WIND DOWN BY LATER THIS EVE. ROSE .LONG TERM... (SUNDAY THROUGH FRIDAY) MODELS CONTINUE TO BE IN GOOD AGREEMENT THROUGH THE EXTENDED WITH VERY LITTLE CHANGE EXPECTED IN THE OVERALL PATTERN. HIGH PRESSURE WILL CONTINUE TO DRIFT EAST OVER THE CENTRAL PLAINS WITH ABUNDANT MOISTURE AND SEVERAL WEAK DISTURBANCES MOVING NORTHWARD FROM THE DESERT SOUTHWEST. A DISTURBANCE WILL TRACK NORTHEAST ACROSS COLORADO SUNDAY WITH ANOTHER ROUND OF HEAVY RAINFALL DEVELOPING ALONG THE CONTINENTAL DIVIDE AND EASTERN MOUNTAINS. MODELS IN AGREEMENT WITH THUNDERSTORMS REMAINING TIED TO THE TERRAIN SO EXPECT LITTLE PRECIP EAST OF THE I-25 CORRIDOR SUNDAY AFTERNOON AND EVENING. ABUNDANT LOW LEVEL MOISTURE WILL ONCE AGAIN PRODUCE LOCALLY HEAVY RAINFALL WITH FLASH FLOODING BEING A THREAT...ESPECIALLY OVER AREAS THAT HAVE SEEN HEAVY RAIN THE PAST FEW DAYS. THE NEXT DISTURBANCE WILL ROTATE AROUND THE HIGH AND ACROSS COLORADO ON MONDAY. THERE IS SOME MODEL DISCREPANCIES WITH A FRONT AND CONVERGENCE MAX LOCATED NORTH OF HIGHWAY 50 AND WHETHER CONVECTION WILL BREAK OUT ALONG THIS FRONT MONDAY EVENING. THUNDERSTORMS WILL DEVELOP BY THE AFTERNOON ALONG THE CONTINENTAL DIVIDE AND EASTERN MOUNTAINS AND SPREAD EAST ALONG THE ADJACENT PLAINS THROUGH THE EVENING. MODELS ARE IN AGREEMENT DEVELOPING A SURFACE LOW NEAR PUEBLO WITH AN AREA OF STRONG CONVERGENCE DEVELOPING NORTH OF HIGHWAY 50 BY 00Z. THE NAM DEVELOPS VERY LITTLE CONVECTION ALONG THIS BOUNDARY AS IT STALLS OVER THE EASTERN PLAINS DURING THE OVERNIGHT HOURS. THE GFS IS MORE BULLISH WITH CONVECTION WITH EXTRA LIFT PROVIDED FROM A WEAK DISTURBANCE OVER NORTHEAST COLORADO. CURRENT THINKING IS CONVECTION WILL DEVELOP NORTH OF HIGHWAY 50 AFTER 00Z HOWEVER THE AMOUNT OF COVERAGE REMAINS UNCERTAIN. HEAVY RAINFALL AND FLOODING WILL ONCE AGAIN BE A THREAT THROUGH MONDAY NIGHT. THE PATTERN IS FORECAST TO PERSIST THROUGH FRIDAY WITH UPPER LEVEL DISTURBANCES ROTATING ACROSS COLORADO AND THUNDERSTORMS WITH HEAVY RAINFALL...ESPECIALLY OVER THE HIGHER TERRAIN TO THE WEST. INCREASED FLOW ALOFT WILL HELP WITH STORM MOTIONS BY MIDWEEK SOMEWHAT REDUCING THE FLASH FLOODING THREAT...HOWEVER WITH SATURATED SURFACE CONDITIONS...THINK THE THREAT WILL CONTINUE. AFTERNOON TEMPERATURES WILL REMAIN WARM THROUGH THE EXTENDED WITH UPPER 80S TO MID 90S FOR THE PLAINS AND 70S TO 80S FOR THE HIGHER TERRAIN TO THE WEST. MOZLEY && .AVIATION... HEAVY RAINFALL FROM SCT-NMRS SHWRS AND TS TODAY IS AGAIN THE MAIN CONCERN...ESPECIALLY FOR KCOS AND KPUB. COULD ALSO SEE SOME PATCHY FG OR BR THIS MORNING AND AGAIN SUN MORNING DUE TO VERY MOIST SURFACE CONDITIONS. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR COZ058>068-072>089- 093>097. && 44/88
Hazardous weather outlook, Jul 31, 6:44 AM MDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 644 AM MDT SAT JUL 31 2010 COZ058>089-093>099-011245- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 644 AM MDT SAT JUL 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS AND ADJACENT PLAINS THROUGH THIS EVENING. SMALL HAIL UP TO DIME SIZE MAY ACCOMPANY THE STRONGER STORMS...BUT THE MAIN THREAT WILL BE FROM LOCALLY HEAVY RAINFALL WHICH WILL ONCE AGAIN BRING THE POTENTIAL FOR FLASH FLOODING. MUD OR ROCK SLIDES WILL BE OF PARTICULAR CONCERN FOR THE MOUNTAIN AREAS. URBAN AREAS AND AREAS WITH POOR RUNOFF WILL ALSO BE SUSCEPTIBLE TO FLOODING TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A PERSISTENT PATTERN WILL KEEP ACTIVE WEATHER ACROSS SOUTHERN COLORADO THROUGH FRIDAY. SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP ALONG THE CONTINENTAL DIVIDE AND EASTERN MOUNTAINS AND SPREAD INTO THE PLAINS WEST IF INTERSTATE 25 AND OVER THE PALMER DIVIDE THROUGH THE EVENING HOURS. ABUNDANT MOISTURE AND SLOW STORM MOTIONS WILL LEAD TO LOCALLY HEAVY RAINFALL AND THE POTENTIAL FOR FLASH FLOODING...ESPECIALLY OVER LOCATIONS THAT HAVE SEEN HEAVY RAINFALL FOR CONSECUTIVE DAYS. THERE IS LESS CERTAINTY IN THUNDERSTORM COVERAGE OVER THE PLAINS WITH THE BEST CHANCES BEING EARLY NEXT WEEK. THUNDERSTORMS THAT OCCUR THROUGH FRIDAY WILL BE CAPABLE OF PRODUCING PEA SIZE HAIL AND LIGHTNING IN ADDITION TO HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER SOUTHEAST COLORADO THROUGH THIS EVENING. 44/88
In the hours before
Local storm report, Jul 31, 11:41 AM MDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1141 AM MDT SAT JUL 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 AM HEAVY RAIN 2 W RYE 37.92N 104.96W
07/31/2010 M1.86 INCH PUEBLO CO TRAINED SPOTTER
OVERNIGHT TOTAL.
&&
JCERUSpecial weather statement, Jul 31, 12:15 PM MDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1215 PM MDT SAT JUL 31 2010 COZ095-096-311915- EASTERN KIOWA COUNTY-WESTERN KIOWA COUNTY- 1215 PM MDT SAT JUL 31 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL KIOWA COUNTY IN SOUTHEAST COLORADO... AT 1207 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF CHIVINGTON...OR 26 MILES NORTH OF LAMAR...WHICH WAS MOVING TOWARD THE NORTH AT 15 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF NORTH CENTRAL KIOWA COUNTY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 6:19 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 30, 7:12 PM MDT | Areal Flood Advisory | PUB | Custer, Fremont, Huerfano, Pueblo | 3 hr |
| Jul 30, 7:54 PM MDT | Areal Flood Advisory | PUB | Huerfano, Las Animas | 3 hr |
| Jul 30, 8:40 PM MDT | Flash Flood Warning | PUB | Huerfano | 3 hr |
| Jul 30, 8:44 PM MDT | Areal Flood Advisory | PUB | Pueblo | 3 hr |
| Jul 30, 8:49 PM MDT | Areal Flood Advisory | PUB | Las Animas | 3 hr |
| Jul 30, 9:41 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Jul 30, 10:07 PM MDT | Flash Flood Warning | PUB | Las Animas | 3 hr |
| Jul 30, 10:22 PM MDT | Areal Flood Advisory | PUB | Huerfano | 2 hr |
| Jul 30, 10:48 PM MDT | Areal Flood Advisory | PUB | Crowley, Kiowa | 2 hr |
| Jul 31, 12:27 AM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Jul 31, 1:07 AM MDT | Areal Flood Advisory | PUB | Kiowa | 60 min |
| Jul 31, 1:21 AM MDT | Flash Flood Warning | PUB | Las Animas | 87 min |
| Jul 31, 1:37 AM MDT | Areal Flood Advisory | PUB | Crowley, Otero, Pueblo | 3 hr |
| Jul 31, 3:29 AM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Jul 31, 12:59 PM MDT | Areal Flood Advisory | PUB | Bent, Prowers | 3 hr |
| Jul 31, 1:11 PM MDT | Areal Flood Advisory | PUB | Chaffee | 3 hr |
| Jul 31, 1:26 PM MDT | Flash Flood Warning | PUB | Bent, Kiowa, Prowers | 3 hr |
| Jul 31, 2:15 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano, Las Animas | 3 hr |
| Jul 31, 3:39 PM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 9 more | 32 hr |
| Jul 31, 4:28 PM MDT | Flash Flood Warning | PUB | Kiowa, Prowers | 113 min |
| Jul 31, 4:52 PM MDT | Areal Flood Advisory | PUB | Bent, Las Animas, Otero, Pueblo | 2 hr |
| Jul 31, 5:03 PM MDT | Flash Flood Warning | PUB | Teller | 3 hr |
Nearby
Flash Flood Warnings in Colorado, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.